# SDR SWAA2021010539331

- Difficulty date: January 1, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 10,747 hours, 4,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW 14 A-C SIDEWALL LIGHT INOPERABLE.  CABIN INTERIOR ILLUMINATED, BOEING SKY INTERIOR PHOTOLUMINESCENT.
